# SDR RAIA201905080015

- Difficulty date: May 8, 2019
- Submitted: May 18, 2019
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 32,770 hours, 30,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Part time: 32,770 hours, 30,002 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT FR 15 RT OMEGA BEAM CORRODED AT NUTPLATES.  REMOVED HARDWARE AND FASTENERS AT FR STA 15 RT OMEGA BEAM. INSTALLED NEW OMEGA BEAM SPLICE ON RT SIDE AT FRAME 15.
